Paracetamol Caplet 500 mg, each caplet contains : Paracetamol 500 mg.
Paracetamol with Paracetamol as active ingredient is available in drops 100 mg/ml, syrup 120 mg/5 ml and caplet 500 mg.
Relieve pain in the state of headache, toothache and reduce fever.
DOSAGE AND ADMINISTRATIONS :
Adults : 1 – 2 caplets, 3 – 4 times daily.
Children 6 – 12 years : ½ – 1 caplet, 3 – 4 times daily.
Or according to doctor’s prescription.
Patients who hypersensitive to this drug.
Patients with severe hepatic impairment.
WARNINGS AND PRECAUTIONS :
Be careful administration of this drug in patients with kidney disease.
If fever did not decrease during 2 days or after 5 days of pain does not disappear, contact your doctor immediately.
Use of these drugs in patients who consume alcohol may increase the risk of impaired liver function.
Use of high dosage may cause liver damage.
Not recommended for concomitant use with other medications containing Paracetamol.
ADVERSE REACTIONS :
Long-term use and large doses may cause liver damage.
Paracetamol Caplet 500 mg Box, 10 blisters @ 10 caplets No. Reg. GBL7802318304A2
Paracetamol Caplet 500 mg Bottle @ 100 caplets No. Reg. GBL7802318304A1
STORE BELOW 30ºC, PROTECT FROM LIGHT
Manufactured by :
Sidoarjo – Indonesia